%0 Journal Article %T On the relation of negations in Nelson algebras %A Gomez, Conrado %A Marcos, Miguel Andres %A San Martin, Hernan Javier %J Reports on Mathematical Logic %V 2021 %R 10.4467/20842589RM.21.002.14374 %N Number 56 %P 15-56 %K negations, A Nelson algebras, pseudocomplemented distributive lattices, Kleene algebras. %@ 0137-2904 %D 2021 %U https://ejournals.eu/en/journal/reports-on-mathematical-logic/article/on-the-relation-of-negations-in-nelson-algebras %X The aim of this paper is to investigate the relation between the strong and the "weak" or intuitionistic negation in Nelson algebras. To do this, we define the variety of Kleene algebras with intuitionistic negation and explore the Kalman's construction for pseudocomplemented distributive lattices. We also study the centered algebras of this variety.